Plaquenil Allergic Reaction | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Plaquenil Allergic Reaction

Discussion in 'Medications' started by costacoray, May 9, 2019.

  1. costacoray

    costacoray New Member

    Hi! I am having an allergic reaction to plaquenil. I have a horrible rash, getting worse but the minute, that itches and burns terribly. I saw my doc yesterday and he gave me a steroid shot. He said it would take a day or two to work through my system. Benadryl is a joke. I saw a few posts about allergic reactions. I’m wondering how long the rash lasts and when it will start getting better. Would love to hear about other people’s experiences. Any insight is greatly appreciated. Thanks!
     
    Lupusdude likes this.
  2. Lupusdude

    Lupusdude Registered

    I had a lupus rash on my face that burned and itched. Took forever for that to clear up. Only thing that worked for me was 40mg pred. Hope yours is on the mend. Peace ✌
     
  3. Robin Jackson

    Robin Jackson Member

    Are you sure it is an allergic reaction? Have you had sun exposure? Plaquenil can increase the skin's sensitivity to the sun.
     
    MissDaisy 1 likes this.

Share This Page